# SDR YENA2022050500441

- Difficulty date: April 27, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 60,813 hours, 21,118 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Nonskid
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC BTW FR81 AND FR 82 AT STR 2RH AND 3RH ON UPPER FUSELAGE; REF AEROMAN WO 2022 71/1, NR 2022-205434, PERFORMED PERMANENT REPAIR LOC EXTERNAL SKIN BTW FR81 AND FR82 AT STR 2RH AND 3RH ON UPPER FUSELAGE IAW SRM 53-51-11-300-002 FIG 001. THIS IS A CAT A REPAIR, NO FURTHER ACTION IS REQUIRED.
